Back to Journals » Therapeutics and Clinical Risk Management » Volume 11

Docetaxel-related interstitial pneumonitis

Authors Wang C, Chang H, Chang C

Received 14 June 2015

Accepted for publication 7 August 2015

Published 9 December 2015 Volume 2015:11 Pages 1813—1816

DOI https://doi.org/10.2147/TCRM.S90488

Checked for plagiarism Yes

Review by Single-blind

Peer reviewers approved by Dr Hoa Le

Peer reviewer comments 3

Editor who approved publication: Professor Garry Walsh

Chung-Jen Wang, Hou-Tai Chang, Cheng-Yu Chang

Division of Chest Medicine, Department of Internal Medicine, Far Eastern Memorial Hospital, New Taipei City, Taiwan

Abstract: Docetaxel (Taxotere®) is an agent that is indicated for the treatment of patients with locally advanced or metastatic non-small-cell lung cancer. In recent years, docetaxel-related interstitial lung disease (ILD) has been reported in several case series studies. The onset of ILD occurred ~10–20 days (median time: 18 days) after docetaxel administration. Here, we reported the case of a patient who had pulmonary toxicity of ILD within 3 days after using a relatively low-dose docetaxel administration. Although some articles have described patients who progressed to respiratory failure and needed intubation, this patient responded well to steroid treatment and discontinued docetaxel administration.

Keywords: docetaxel, interstitial lung disease

Creative Commons License This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.

Download Article [PDF]  View Full Text [HTML][Machine readable]